Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i11.40
pages 48-59

Strong Global Attractor for the Three-Dimensional Navier−Stokes System of Equations in Unbounded Domain of Channel Type

Natalya V. Gorban
Educational-Scientific Complex of Institute for Applied System Analysis of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev
A. V. Kapustyan
Kiev National Taras Shevchenko University, Ukraine
Elena A. Kapustyan
Kyiv National Taras Shevchenko University, Ukraine
O. V. Khomenko
Institute for Applied System Analysis of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

ABSTRACT

Modified three-dimensional Navier−Stokes system in unbounded domain, which holds the Poincare inequality, is considered. Unique global solvability is proved, for the corresponding semigroup the existence of the global attractor in strong topology of phase space was ascertained, convergence of the obtained attractors to the set of bounded trajectories of the Navier−Stokes 3D-system is shown.


Articles with similar content:

On Optimal Sets of Practical Stability
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Fedor G. Garashchenko, Vladimir V. Pichkur
Numerical Aspects of Spectral Method of H-optimal Synthesis
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
E. I. Veremei, Ya. M. Bokova
Some Remarks Concerning Supremum Attainment by Complex Functional
Journal of Automation and Information Sciences, Vol.38, 2006, issue 4
Sergey I. Lyashko, Vladimir V. Semenov, Maxim V. Katsev
The Combined Algorithms for Multiparameter Regression Analysis
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
V. V. Skalozub
Passive scalar gradient dynamics in Burgers' vortex
ICHMT DIGITAL LIBRARY ONLINE, Vol.10, 2006, issue
A. Garcia, Michel Gonzalez, Pierre Paranthoen, Luminita Danaila